# SDR DALA2020011700374

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,012 hours, 34,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY EXIT SIGN, CAPTAINS SIDE, IS INOPERATIVE. MAINTENANCE FOUND THAT ALL OF THE ASSOCIATED LIGHTS WITH EMERGENCY POWER SUPPLY B5-260 WERE FLASHING IN THE ARMED POSITION. THE BATTERY AND BATTERY POWER SUPPLY WERE REPLACED PER AMM 33-51-03. ALL OPERATIONS ARE NOW NORMAL.
